# SDR MWEA99451

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59114151
- Condition: Gouged
- Location: Bs 661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK GOUGE ON FINGER DOUBLER AND FUSELAGE SKIN AT LONGERON 1 AND STATION 661.  REMOVED GOUGED FINGER ON DOUBLER AND INSTALLED PLUG IN EXISTING FASTENER HOLE PER BOEING TELEX MUX 99-0015H.
